Mathematical modelling of hydrocarbon filtration processes in sedimentary basins
Doklady Akademii Nauk, Tome 352 (1997) no. 4, pp. 527-531
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_352_4_a13,
author = {G. I. Kazakevich and L. I. Lobkovsky and A. Kh. Pergament and Yu. A. Poveschenko and Yu. P. Popov and N. A. Simus},
title = {Mathematical modelling of hydrocarbon filtration processes in sedimentary basins},
journal = {Doklady Akademii Nauk},
pages = {527--531},
year = {1997},
volume = {352},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_352_4_a13/}
}
TY - JOUR AU - G. I. Kazakevich AU - L. I. Lobkovsky AU - A. Kh. Pergament AU - Yu. A. Poveschenko AU - Yu. P. Popov AU - N. A. Simus TI - Mathematical modelling of hydrocarbon filtration processes in sedimentary basins JO - Doklady Akademii Nauk PY - 1997 SP - 527 EP - 531 VL - 352 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1997_352_4_a13/ LA - ru ID - DAN_1997_352_4_a13 ER -
%0 Journal Article %A G. I. Kazakevich %A L. I. Lobkovsky %A A. Kh. Pergament %A Yu. A. Poveschenko %A Yu. P. Popov %A N. A. Simus %T Mathematical modelling of hydrocarbon filtration processes in sedimentary basins %J Doklady Akademii Nauk %D 1997 %P 527-531 %V 352 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1997_352_4_a13/ %G ru %F DAN_1997_352_4_a13
G. I. Kazakevich; L. I. Lobkovsky; A. Kh. Pergament; Yu. A. Poveschenko; Yu. P. Popov; N. A. Simus. Mathematical modelling of hydrocarbon filtration processes in sedimentary basins. Doklady Akademii Nauk, Tome 352 (1997) no. 4, pp. 527-531. http://geodesic.mathdoc.fr/item/DAN_1997_352_4_a13/